# SDR 22AA2009000011

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Corroded
- Location: Fs 1461-1561
- Part time: 46,998 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - UPPER CABIN FLOORBOARD SUPPORT AT FS 1461 TO 1561 RBL 75; FASTENERS HOLES CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED AND REPLACED SEAT TRACK ON MAE TRAVELER (S) T9/7963, T9/795818. TRATED AND PRIMED IAW SRM 51-21-01. LOCATED AND DRILLED 51-31-01.  INSTALLED SEAT TRACK IAW SRM 51-31-01 AND 53-70-00.
